| Catalog Number |
67NFPS35 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that multiple tracheostomy tubes once processed by csr are being returned to unit with "fuzzy" substance on obturator.There is no patient harm.No medical intervention required.
Additional Manufacturer Narrative
H6.Investigation codes: updated investigation summary: the sample returned consists in three (3) units for p/n: 67nfps35 and l/n: 4334221, returned samples were received in used condition, decontaminated and in a plastic bag.The samples were visually inspected, at 12¿ to 16¿ under normal conditions of illumination.No damage or foreign particles were found in the returned samples; the obturator is clean without fuzzy in any of the three samples.The samples are in good condition.The failure mode was not confirmed.Based on the analysis performed on the sample provided and the reported by the customer, no root cause could be determined since the complaint was not confirmed.The failure mode will continue to be monitored and if a trend is identified an investigation will be opened.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.